Headache is a companion of many diseases. If she bothers often, it is necessary to be examined and establish its cause. But, of course, there is no need to wait for the headache to go away on its own - there are medications that provide emergency assistance.
Since the action of any drugs is purely individual, it is necessary to select the most suitable option by the method of tests. Just do not take strong analgesics right away. The more powerful the drug, the more harmful effects. Try safer medicines first.
In terms of popularity, this is a truly national remedy. Although doctors jokingly remark: if Citramon helps you, then everything is in order with your head … Yes, it does not help some at all, but for others, pains of moderate intensity do go away.
Acetylsalicylic acid (aspirin) and paracetamol, which are part of it, have an analgesic effect. And caffeine, dilating blood vessels, relieves their spasms. But because of acetylsalicylic acid "Citramon" it is impossible to treat headache in acute diseases of the gastrointestinal tract, liver, gout.
Its active ingredient drotaverine effectively relieves spasms of smooth muscles. And although "No-shpu" is prescribed primarily for cystitis, cholecystitis, kidney stones, gallbladder and bladder, it can also relieve headache.
"No-shpa" is good also because it is harmless enough. It is contraindicated only in severe cardiac, renal and hepatic insufficiency.
This is a kind of combination of Citramon and No-shpa, since Pentalgin also contains paracetamol, caffeine, and drotaverine. But their effect is enhanced by additional anesthetic agents: naproxen and feniramine.
Contraindications for "Pentalgin" - as well as for "Citramon" plus gastrointestinal bleeding, severe hypertension, myocardial infarction, bronchial asthma in combination with polyps of the nasal apparatus.
"Analgin" and "Baralgin"
There was a whole era when the whole world was treated with "Analgin", because it is effective and, moreover, cheap. But then this drug showed a lot of serious side effects. It hits the kidneys, causes allergies up to Quincke's edema, and the most dangerous thing is that it worsens the structure of the blood and adversely affects blood formation.
"Baralgin" is akin to "Analgin" - they contain the same active substance metamizole. Only "Baralgin" is more powerful, since metamizole is supplemented with fenpiverin and pitofenone, which enhances the effect of all three ingredients. But addiction can develop to this analgesic.
"Baralgin" can not relieve headache in case of blood diseases, severe kidney and liver damage, hypotension, glaucoma, prostate adenoma. In dozens of foreign countries, both "Analgin" and "Baralgin" are prohibited.
Today it is perhaps the most popular drug. The active substance ketorolac belongs to very powerful non-narcotic analgesics, but in terms of the effectiveness of pain relief it is compared with morphine. Another important advantage is that it is not addictive.
Unfortunately, "Ketorol" is often taken as soon as a head or teeth ache. But it has many contraindications and side effects. When taken for more than 5 days, drug complications may appear. Elderly people, especially over 65 years old, should be very careful about Ketorol.
This is also a potent non-narcotic drug. However, due to its high cost, it is not so widely known. The active ingredient flupirtine relieves pain, relieves muscle spasms and protects the nervous system.
Anesthesia with "Katadolon", even with a single dose, comes quickly and lasts a long time: in young people - about 7 hours, in the elderly - twice as long.
There is no addiction to this drug either.However, its use is contraindicated in case of stagnation of bile, severe liver damage, myasthenia gravis, alcoholism, tinnitus. There is also an age limit: "Ketodolon" cannot relieve headaches in children and adolescents under 18 years of age. And for the elderly over 65 years old, it should be used with caution.
And the last warning, which applies to all pain pills and capsules: their use is contraindicated during pregnancy and breastfeeding.